# SDR 2001FA0000200

- Difficulty date: July 12, 2001
- Submitted: August 21, 2001
- Operation: General aviation
- Aircraft: N656NA
- Make and model: Bell 206L-1
- Aircraft serial: 45391
- Engine: Allsn 250B*
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Totalizer
- Part number: 206379006101
- Part serial: 210
- Condition: Intermittent
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOT INDICATOR RED LIGHT FLASHED ON INTERMITTENTLY CAUSING PILOT TO MAKE PRECAUTIONARY LANDING.
